# SDR 03FDEA00392

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 72,058 hours, 18,403 cycles
- Engine: Ge CF650*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Loose
- Location: Tail Cone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILCONE LT SIDE MATING FLANGE UPPER ALIGNMENT PIN HOLE FOR THE PIN HAS   EXCESSIVE PLAY.   REMOVED FILLER AND PIN IAW SRM 51-31-01. FAB NEW FILLER  IAW SRM 53-30-00 FIG 1, INSTALLED IAW SRM 51-31-01.
